MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HOLDER,TRACH TUBE, NEONATE, TWO PIECE

Medline Industries, LP MEDLINE; HOLDER,TRACH TUBE, NEONATE, TWO PIECE
Catalog Number DYN542
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that trach tie seems to be coming apart from the foam.
 
Additional Manufacturer Narrative
The account reported the trach tie was coming apart; the customer indicated the issue did not occur during use and no injury occurred.A sample and photos were received for investigation; the photos received portray the trach tie comfort material separating from the foam, and visual/physical evaluation observed the white comfort material has been separated from the foam material.We could confirm the reported issue and confirm the products failed to meet specifications.According to the vendor, the cause is considered to be an issue related to a specific bonding step during the manufacturing process; our quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HOLDER,TRACH TUBE, NEONATE, TWO PIECE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50856162
Report Number1417592-2026-47840
Device Sequence Number18530153
Product Code CBH
UDI-Device Identifier10197344103621
UDI-Public10197344103621
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYN542
Device Lot NumberTTHD-163Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown